# SDR USAA020363

- Difficulty date: September 12, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N512AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23595
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 45,766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN CRACKED 2 INCHES, LOWER EDGE STRINGER 23L BETWEEN STATION 727D AND 727E.  INSTALLED DOUBLER PER TR 53-60-0.  (M)
